# SDR ASAA2022010837091

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 29,203 hours, 9,301 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C11565
- Condition: Inoperative
- Location: Ee Rack, E2
- Part time: 29,202 hours, 9,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BATTERY REPLACEMENT FOUND ELEC LIGHT ILLUMINATED. MAINT MSG ON P5-13 SHOWS 'AUX BAT CHARGER INOP'. INTENDED SWAPPING BAT CHARGER MAIN WITH BAT CHARGER AUX. DURING REPLACEMENT / SWAP POSITIVE LEAD TOUCHED AND ARCED ON BAT CHARGER HOUSING. POSITIVE TERMINAL AND AUX BAT CHR NEED REPLACEMENT. AUX. GROUNDED - YES. REMOVED SHIELD OF WIRE AND DEFECT TERMINAL PER WSPM 20-00-15 AND 20-30-11. 5 CB'S: SPCU NORMAL (B1), AUX BAT CHARGER (A3), BATTERY CHARGER (A4), BATTERY BUS (A5), BAT CHGR (E1) PER B737-900 AMM 24-31-21, AMM 24-31-31, AMM 24-31-11. BOTH BATTERIES DISCONNECTED. INSTALLED NEW LUG ON BATTERY CHARGER REF SWPM 20-30-11. NEW AUX BATT CHARGER INSTALLED, BOTH AUX & MAIN SECURED PER AMM 24-31-21 & 24-31-31. BOTH MAIN BATT'S INSTALLED PER AMM 24-31-11. BATTS CK GOOD PER AMM 24-31-11, CHARGERS CK GOOD PER AMM 24-31-21 & 24-31-31.
